View More View Less
  • 1 Guangdong Construction Polytechnic, Guangzhou 510440, China
  • | 2 Hunan Agricultural University, Changsha 410128, China
  • | 3 Hunan Agricultural University, Changsha 410128, China
  • | 4 Jinan University, Zhuhai 519070, China
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

By making use of the critical point theory, the existence of periodic solutions for fourth-order nonlinear p-Laplacian difference equations is obtained. The main approach used in our paper is a variational technique and the Saddle Point Theorem. The problem is to solve the existence of periodic solutions of fourth-order nonlinear p-Laplacian difference equations. The results obtained successfully generalize and complement the existing one.

  • [1]

    Agarwal, R. P., Difference Equations and Inequalities: Theory, Methods and Applications, Marcel Dekker, New York (1992).

  • [2]

    Agarwal, R. P., Perera, K. and O’Regan, D., Multiple positive solutions of singular and nonsingular discrete problems via variational methods, Nonlinear Anal., 58(1–2) (2004), 6973.

    • Search Google Scholar
    • Export Citation
  • [3]

    Agarwal, R. P., Perera, K. and O’Regan, D., Multiple positive solutions of singular discrete p-Laplacian problems via variational methods, Adv. Difference Equ., 2005 (2005), 9399.

    • Search Google Scholar
    • Export Citation
  • [4]

    Ahlbrandt, C. D., Dominant and recessive solutions of symmetric three term recurrences. J. Differential Equations, 107(2) (1994) 238-258.

    • Search Google Scholar
    • Export Citation
  • [5]

    Anderson, D. R., Avery, R. I. and Henderson, J., Existence of solutions for a one dimensional p-Laplacian on time-scales, J. Difference Equ. Appl., 10(10) (2006), 889896.

    • Search Google Scholar
    • Export Citation
  • [6]

    Avery, R. I. and Henderson, J., Existence of three positive pseudo-symmetric solutions for a one dimensional discrete p-Laplacian, J. Difference Equ. Appl., 10(6) (2004), 529539.

    • Search Google Scholar
    • Export Citation
  • [7]

    Cai, X. C., Yu, J. S. and Guo, Z. M., Existence of periodic solutions for fourthorder difference equations, Comput. Math. Appl., 50(1–2) (2005), 4955.

    • Search Google Scholar
    • Export Citation
  • [8]

    Cecchi, M., Marini, M. and Villari, G., On the monotonicity property for a certain class of second order differential equations, J. Differential Equations, 82(2) (1989), 1527.

    • Search Google Scholar
    • Export Citation
  • [9]

    Chang, K. C., Infinite Dimensional Morse Theory and Multiple Solution Problems, Birkhäuser, Boston (1993).

  • [10]

    Chen, P. and Fang, H., Existence of periodic and subharmonic solutions for secondorder p-Laplacian difference equations, Adv. Difference Equ., 2007 (2007), 19.

    • Search Google Scholar
    • Export Citation
  • [11]

    Chen, P. and Tang, X. H., Existence of infinitely many homoclinic orbits for fourth-order difference systems containing both advance and retardation, Appl. Math. Comput., 217(9) (2011), 44084415.

    • Search Google Scholar
    • Export Citation
  • [12]

    Chen, P. and Tang, X. H., New existence and multiplicity of solutions for some Dirichlet problems with impulsive effects, Math. Comput. Modelling, 55(3–4) (2012), 723739.

    • Search Google Scholar
    • Export Citation
  • [13]

    Chen, P. and Tang, X. H., Infinitely many homoclinic solutions for the secondorder discrete p-Laplacian systems, Bull. Belg. Math. Soc., 20(2) (2013), 193212.

    • Search Google Scholar
    • Export Citation
  • [14]

    Chen, P. and Tang, X. H., Existence of homoclinic solutions for some secondorder discrete Hamiltonian systems, J. Difference Equ. Appl., 19(4) (2013), 633648.

    • Search Google Scholar
    • Export Citation
  • [15]

    Erbe, L. H., Xia, H. and Yu, J. S., Global stability of a linear nonautonomous delay difference equations, J. Difference Equ. Appl., 1(2) (1995), 151161.

    • Search Google Scholar
    • Export Citation
  • [16]

    Fang, H. and Zhao, D. P., Existence of nontrivial homoclinic orbits for fourthorder difference equations, Appl. Math. Comput., 214(1) (2009), 163170.

    • Search Google Scholar
    • Export Citation
  • [17]

    Guo, C. J., O’Regan, D. and Agarwal, R. P., Existence of multiple periodic solutions for a class of first-order neutral differential equations, Appl. Anal. Discrete Math., 5(1) (2011), 147158.

    • Search Google Scholar
    • Export Citation
  • [18]

    Guo, C. J., O’Regan, D., Xu, Y. T. and Agarwal, R. P., Existence of homoclinic orbits of a class of second order differential difference equations, Dyn. Contin. Discrete Impuls. Syst. Ser. B Appl. Algorithms, 20(6) (2013), 675690.

    • Search Google Scholar
    • Export Citation
  • [19]

    Guo, C. J., O’Regan, D., Xu, Y. T. and Agarwal, R. P., Existence of infinite periodic solutions for a class of first-order delay differential equations, Funct. Differ. Equ., 19 (2012), 115123.

    • Search Google Scholar
    • Export Citation
  • [20]

    Guo, C. J., O’Regan, D., Xu, Y. T. and Agarwal, R. P., Existence and multiplicity of homoclinic orbits of a second-order differential difference equation via variational methods, Appl. Math. Inform. Mech., 4(1) (2012), 115.

    • Search Google Scholar
    • Export Citation
  • [21]

    Guo, C. J. and Xu, Y. T., Existence of periodic solutions for a class of second order differential equation with deviating argument, J. Appl. Math. Comput., 28(1–2) (2008), 425433.

    • Search Google Scholar
    • Export Citation
  • [22]

    Guo, Z. M. and Yu, J. S., Applications of critical point theory to difference equations, Fields Inst. Commun., 42 (2004), 187200.

  • [23]

    Guo, Z. M. and Yu, J. S., Existence of periodic and subharmonic solutions for second-order superlinear difference equations, Sci. China Math, 46(4) (2003), 506515.

    • Search Google Scholar
    • Export Citation
  • [24]

    Guo, Z. M. and Yu, J. S., The existence of periodic and subharmonic solutions of subquadratic second order difference equations, J. London Math. Soc., 68(2) (2003), 419430.

    • Search Google Scholar
    • Export Citation
  • [25]

    He, Z. M., On the existence of positive solutions of p-Laplacian difference equations, J. Comput. Appl. Math., 161(1) (2003), 193201.

    • Search Google Scholar
    • Export Citation
  • [26]

    Jiang, D., Chu, J., O’Regan, D. and Agarwal, R. P., Positive solutions for continuous and discrete boundary value problems to the one-dimension pLaplacian, Math. Inequal. Appl., 7(4) (2004), 523534.

    • Search Google Scholar
    • Export Citation
  • [27]

    Kocic, V. L. and Ladas, G., Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Kluwer Academic Publishers, Dordrecht (1993).

    • Search Google Scholar
    • Export Citation
  • [28]

    Li, Y. and Lu, L., Existence of positive solutions of p-Laplacian difference equations, Appl. Math. Lett., 19(10) (2006), 10191023.

  • [29]

    Liu, Y. J. and Ge, W. G., Twin positive solutions of boundary value problems for finite difference equations with p-Laplacian operator, J. Math. Anal. Appl., 278(2) (2003), 551561.

    • Search Google Scholar
    • Export Citation
  • [30]

    Matsunaga, H., Hara, T. and Sakata, S., Global attractivity for a nonlinear difference equation with variable delay, Computers Math. Appl., 41(5–6) (2001), 543551.

    • Search Google Scholar
    • Export Citation
  • [31]

    Mawhin, J. and Willem, M., Critical Point Theory and Hamiltonian Systems, Springer, New York (1989).

  • [32]

    Mickens, R. E., Difference Equations: Theory and Application, Van Nostrand Reinhold, New York (1990).

  • [33]

    Pankov, A. and Zakhrchenko, N., On some discrete variational problems, Acta Appl. Math., 65(1–3) (2001), 295303.

  • [34]

    Peterson, A. and Ridenhour, J., The (2, 2)-disconjugacy of a fourth order difference equation, J. Difference Equ. Appl., 1(1) (1995), 8793.

    • Search Google Scholar
    • Export Citation
  • [35]

    Popenda, J. and Schmeidel, E., On the solutions of fourth order difference equations, Rocky Mountazn J. Math., 25(4) (1995), 14851499.

    • Search Google Scholar
    • Export Citation
  • [36]

    Rabinowitz, P. H., Minimax Methods in Critical Point Theory with Applications to Differential Equations, Amer. Math. Soc., Providence, RI, New York (1986).

    • Search Google Scholar
    • Export Citation
  • [37]

    Shi, H. P., Ling, W. P., Long, Y. H. and Zhang, H. Q., Periodic and subharmonic solutions for second order nonlinear functional difference equations, Commun. Math. Anal., 5(2) (2008), 5059.

    • Search Google Scholar
    • Export Citation
  • [38]

    Smets, D. and Willem, M., Solitary waves with prescribed speed on infinite lattices, J. Funct. Anal., 149(1) (1997), 266275.

  • [39]

    Thandapani, E. and Arockiasamy, I. M., Fourth-order nonlinear oscillations of difference equations, Comput. Math. Appl., 42(3–5) (2001), 357368.

    • Search Google Scholar
    • Export Citation
  • [40]

    Tian, Y., Du, Z. J. and Ge, W. G., Existence results for discrete Sturm-Liuville problem via variational methods, J. Difference Equ. Appl., 13(6) (2007), 467478.

    • Search Google Scholar
    • Export Citation
  • [41]

    Tian, Y. and Ge, W. G., The existence of solutions for a second-order discrete Neumann problem with a p-Laplacian, J. Appl. Math. Comput., 26(1–2) (2008), 333340.

    • Search Google Scholar
    • Export Citation
  • [42]

    Yan, J. and Liu, B., Oscillatory and asymptotic behavior of fourth order nonlinear difference equations, Acta. Math. Sinica, 13(1) (1997), 105115.

    • Search Google Scholar
    • Export Citation
  • [43]

    Yu, J. S. and Guo, Z. M., On boundary value problems for a discrete generalized Emden-Fowler equation, J. Differential Equations, 231(1) (2006), 1831.

    • Search Google Scholar
    • Export Citation
  • [44]

    Yu, J. S., Long, Y. H. and Guo, Z. M., Subharmonic solutions with prescribed minimal period of a discrete forced pendulum equation, J. Dynam. Differential Equations, 16(2) (2004), 575586.

    • Search Google Scholar
    • Export Citation
  • [45]

    Zhou, Z., Yu, J. S. and Chen, Y. M., Homoclinic solutions in periodic difference equations with saturable nonlinearity, Sci. China Math, 54(1) (2011), 8393.

    • Search Google Scholar
    • Export Citation
  • [46]

    Zhou, Z., Yu, J. S. and Guo, Z. M., Periodic solutions of higher-dimensional discrete systems, Proc. Roy. Soc. Edinburgh (Section A), 134(5) (2004), 10131022.

    • Search Google Scholar
    • Export Citation
  • [47]

    Zhou, Z. and Zhang, Q., Uniform stability of nonlinear difference systems, J. Math. Anal. Appl., 225(2) (1998), 486500.

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
sumbission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2021 Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)